Back
Journal of Materials Science and Chemical Engineering
ISSN Online: 2327-6053
Google-based IF: 0.88  Citations h5-index & Ranking*
Submission

"Effect of the Cation Size Disorder at the A-Site on the Structural Properties of SrAFeTiO<SUB>6</SUB> Double Perovskites (A = La, Pr or Nd)"

written by Abdelrahman A. Elbadawi1, O. A. Yassin1,2, Mohamed A. Siddig1 ,

published by Journal of Materials Science and Chemical Engineering, Vol.3 No.5, 2015

has been cited by the following article(s):

 
 
Top